Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The kernel of the Poincaré series operator


Author: Thomas A. Metzger
Journal: Proc. Amer. Math. Soc. 76 (1979), 289-292
MSC: Primary 30F35
DOI: https://doi.org/10.1090/S0002-9939-1979-0537090-0
MathSciNet review: 537090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By modifying a proof of Ljan, a natural basis for the kernel of the Poincaré series operator in the Bers space can be given. The basic idea behind the proof also extends to give such a basis in the case of a general Kleinian group and a discontinuous group acting on certain domains in $ {{\mathbf{C}}^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F35

Retrieve articles in all journals with MSC: 30F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0537090-0
Article copyright: © Copyright 1979 American Mathematical Society